Panadol Actifast Tablets Compack Pack of 14

Panadol Actifast Tablets Compack Pack of 14

Panadol Actifast Tablets Compack Pack of 14

£2.49 Save: £0.28 RRP: £2.77

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Panadol
Code: 2979276
Weight: 175g


Panadol ActiFast Compack are fast acting tablets containing the active ingredient Paracetamol 500 mg.

The tablets are capsule shaped and are marked with a 'P' on one face.

What do Panadol ActiFast Compack do?

The tablets contain paracetamol which is an analgesic (pain reliever) and antipyretic (helps to reduce body temperature when you have a fever). The tablets have been specially formulated so that when you take 2 tablets at a time with half a tumbler of water (100 ml) the paracetamol is absorbed into the bloodstream at least twice as fast as from standard paracetamol tablets you can swallow and so gets to the source of pain fast. If one tablet of Panadol ActiFast is taken the speed of pain relief is no faster than with standard paracetamol tablets. The maximum speed of pain relief is obtained on an empty stomach.

What are Panadol ActiFastt Compack used for?

Panadol ActiFast is for fast pain relief of headaches, including migraine and tension headaches, toothache, neuralgia, backache, rheumatic and muscle pains and period pain.

They also relieve sore throat and the feverishness, aches and pains of colds and flu.


Please read right through the information on the outside and inside of this pack before you start using this medicine.
If you have any questions, or if there is anything you do not understand, ask your pharmacist.

How to Take
Adults and children aged 12 years and over:
Swallow 2 tablets with half a glass of water (100 ml), every 4 hours as needed.
Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Do not take more than the recommended dose.
Do not give to children under 12 years.


Take special care contains paracetamol. Do not take with any other paracetamol-containing products.
Ask your doctor before you take this medicine:
If you have liver or kidney disease, including alcoholic liver disease.
If you are on a controlled sodium diet (see Section 2 inside for more information).

Do not exceed the stated dose.
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

If your symptoms persist consult your doctor. Keep out of the reach and sight of children. Do not use after the expiry date Do not store above 25°C.


Each tablet contains Paracetamol 500 mg
Also contains Potassium Sorbate (E202)